EconPapers    
Economics at your fingertips  
 

On Retarded Integral Inequalities for Dynamic Systems on Time Scales

Qiao-Luan Li, Xu-Yang Fu, Zhi-Juan Gao and Wing-Sum Cheung

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

The object of this paper is to establish some nonlinear retarded inequalities on time scales which can be used as handy tools in the theory of integral equations with time delays.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/980396.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/980396.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:980396

DOI: 10.1155/2014/980396

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:980396